Oklahoma, 2004

Tornado and Hail in Oklahoma, April 22, 2004

April 22, 2004 · NWS OUN · 13 events in 5 counties and zones

12 hail, 1 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 22, 3:05 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 22, 3:05 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT THU APR 22 2004

.DISCUSSION...
A COMPLICATED MESS WILL DEVELOP TONIGHT ACROSS OKLAHOMA AND NORTH
TEXAS.  THE STORMS THAT FORM THIS EVENING WILL BE MOST LIKELY OVER
OUR EAST-CENTRAL AND SOUTHEAST COUNTIES... AND WILL LIKELY LEAVE
BEHIND AN OUTFLOW BOUNDARY THAT WILL PROBABLY SHOVE THE STATIONARY
FRONT SOUTH TOWARD THE RED RIVER.  ADDITIONAL STORMS ARE LIKELY TO
FORM IN NEW MEXICO AND COLORADO... THEN PROPAGATE EAST AS AN MCS
OVERNIGHT.  HEAVY RAIN WILL BE LIKELY FROM MANY OF THESE STORMS...
AND WE DID CONSIDER A FLASH FLOOD WATCH OVERNIGHT INTO FRIDAY IN
NORTH-CENTRAL OKLAHOMA.  THIS SITUATION WILL NEED TO BE WATCHED
CLOSELY THIS EVENING AND OVERNIGHT IN CASE SUFFICIENT RAIN FOR
FLOODING BECOMES LIKELY.  AT ANY RATE... THE RESULTS OF CONVECTION
TONIGHT WILL MAKE A BIG DIFFERENCE TO THE FORECAST FOR FRIDAY AND
FRIDAY NIGHT.

WE HAVE MADE THE FORECAST FOR FRIDAY ACCORDING TO THE ASSUMPTIONS
STATED ABOVE... AND EXPECT QUITE A TEMPERATURE GRADIENT NEAR THE
SOUTHERN BOUNDARY OF OUR FORECAST AREA BY AFTERNOON.  STORMS ARE
ONCE AGAIN LIKELY TOMORROW... BUT THE EXACT POSITION WILL BE
DIFFICULT TO PINPOINT UNTIL AFTER TONIGHT.

WE HAVE ALSO SLOWED DOWN THE CLEARING OF PRECIPITATION SATURDAY INTO
SUNDAY... AS THE EASTWARD PROGRESS OF THE STORM SYSTEM LOOKS LIKE IT
WILL BE SLOWER THAN PREVIOUSLY EXPECTED... AND LINGERING LOW-LEVEL
MOISTURE SHOULD BE SUFFICIENT TO SUPPORT CONTINUING PRECIPITATION.

CLEARING AND COOLER WEATHER IS FINALLY DUE TO ARRIVE ON SUNDAY AS
HIGH PRESSURE SETTLES INTO THE REGION.  RETURN FLOW WILL BEGIN BY
MID-WEEK... BUT MOISTURE WILL PROBABLY NOT BE SUFFICIENT FOR
PRECIPITATION UNTIL AT LEAST FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  67  52  67 /  50  50  60  40
HOBART OK         56  64  49  66 /  50  60  50  30
WICHITA FALLS TX  61  75  55  68 /  30  60  50  40
GAGE OK           47  55  43  60 /  60  80  40  10
PONCA CITY OK     53  63  49  65 /  60  80  60  40
DURANT OK         66  78  60  71 /  30  70  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

23
Hazardous weather outlook, Apr 22, 2:23 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU APR 22 2004

OKZ004>048-050>052-TXZ083>090-231200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF OKLAHOMA...AND WESTERN NORTH
TEXAS.

LOCATION...
THE MODERATE RISK AREA IS ALONG AND EAST OF A LINE FROM CHANDLER...TO
SHAWNEE...PAULS VALLEY...AND GRADY OKLAHOMA...TO BELLEVUE TEXAS. THE
SLIGHT RISK AREA IS WEST AND NORTH OF THE MODERATE RISK AREA.

TIMING...
SEVERE THUNDERSTORMS IN THE MODERATE RISK AREA ARE MOST LIKELY
FROM 3 TO 9 PM. SEVERE THUNDERSTORMS IN THE SLIGHT RISK ARE MOST
LIKELY FROM 9 PM THROUGH TONIGHT.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...AND WINDS TO 70 MPH...ARE EXPECTED
IN THE MODERATE RISK AREA. ALTHOUGH THE PROBABILITY OF SUPERCELLS IS
HIGH...THE RISK OF TORNADOES IS LOW. IN THE SLIGHT RISK AREA...HAIL
TO THE SIZE OF QUARTERS IS EXPECTED.

RECOMMENDED ACTIONS...
EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD BE PREPARED FOR
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.

DISCUSSION...
A DEVELOPING SURFACE TROUGH ALONG THE WESTERN EDGE OF THE MODERATE
RISK AREA WILL BE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT
THROUGH THE AFTERNOON AND EVENING...BEFORE SHIFTING EAST OF THE AREA.
A MODERATELY UNSTABLE AIRMASS...ALONG WITH AMPLE VERTICAL WIND SHEAR
WILL SUPPORT A HIGH LIKELIHOOD OF SUPERCELLS...WITH AVERAGE STORM
MOTION EAST AT 20 MPH. LIKE WEDNESDAY...THE LARGEST CONCERN WILL BE
FOR VERY LARGE AND DAMAGING HAIL...AND STRAIGHT LINE WINDS NEAR 70
MPH. DUE TO WEAK LOWER LEVEL WIND SHEAR...THE TORNADO POTENTIAL WILL
BE LOW...BUT IT IS NOT ZERO.

A SECOND ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP FROM LATE
EVENING THROUGH TONIGHT ACROSS THE WESTERN AND NORTHERN HALVES OF
OKLAHOMA. A STRONG UPPER JET APPROACHING THE AREA...WILL ALLOW THE
LOW LEVEL JET TO DEVELOP AND STRENGTHEN TOWARD MIDNIGHT. THIS SHOULD
ALLOW NEW THUNDERSTORMS TO DEVELOP OVER THE AREA...WITH LARGE HAIL
THE PRIMARY CONCERN. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER COLORADO...NEW MEXICO...AND THE OKLAHOMA...TEXAS
PANHANDLES...DUE TO STRONG UPSLOPE FLOW...AND WILL BEGIN TO MOVE
INTO WESTERN OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS LATE TONIGHT
OR EARLY FRIDAY MORNING. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH
THESE STORMS AS WELL.

THIS OUTLOOK HAS BEEN UPDATED TO REMOVE OKLAHOMA CITY...LAWTON...AND
WICHITA FALLS...FROM THE MODERATE RISK AREA...DUE TO THE AXIS OF
INSTABILITY AND LOWER LEVEL CONVERGENCE SHIFTING EAST OF THE THESE
CITIES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
TORRENTIAL RAIN MAY ACCOMPANY THUNDERSTORMS THIS AFTERNOON...DUE TO
SLOW MOVEMENT...AND OR REPEATED ROUNDS OF HEAVY RAIN FROM ADDITIONAL
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED BE ONGOING FRIDAY MORNING ACROSS PORTIONS
OF WESTERN AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF
THESE STORMS MAY BE ACCOMPANIED BY LARGE HAIL. OUTFLOW BOUNDARIES
PRODUCED BY THESE THUNDERSTORMS WILL HAVE A LARGE INFLUENCE ON THE
POSITION AND STRENGTH OF THE FRONTAL BOUNDARY CURRENTLY OVER THE
AREA. A POSSIBLE SCENARIO INCLUDES RAIN AND THUNDERSTORMS FROM
OVERNIGHT AND FRIDAY MORNING ACTIVITY...PRODUCING OUTFLOW BOUNDARIES
THAN REINFORCE THE FRONTAL BOUNDARY CURRENTLY OVER THE AREA...AND
PUSH IT FARTHER SOUTH THAN CURRENTLY FORECAST. THIS WOULD CONFINE
THE LIKELIHOOD OF ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON
TO EXTREME SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

ADDITIONAL SEVERE WEATHER MAY OCCUR FRIDAY NIGHT AND SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

JAMES

In the hours before

Local storm report, Apr 22, 1:25 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT THU APR 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             STRATFORD               34.80N 96.96W
04/21/2004  0.88 INCH        GARVIN             OK   PUBLIC

0700 PM     HAIL             15 SE BUFFALO           36.68N 99.44W
04/21/2004  0.88 INCH        HARPER             OK   PUBLIC

0700 PM     HAIL             8 N SHATTUCK            36.39N 99.88W
04/21/2004  1.00 INCH        ELLIS              OK   PUBLIC

0730 PM     HAIL             6 NNW LEBANON           34.07N 96.95W
04/21/2004  2.75 INCH        MARSHALL           OK   PUBLIC

0730 PM     HAIL             MILL CREEK              34.40N 96.82W
04/21/2004  0.75 INCH        JOHNSTON           OK   PUBLIC

0830 PM     HAIL             4 E ADA                 34.78N 96.59W
04/21/2004  0.88 INCH        PONTOTOC           OK   PUBLIC

0800 PM     HAIL             OAKLAND                 34.10N 96.79W
04/21/2004  0.75 INCH        MARSHALL           OK   PUBLIC

0800 PM     HAIL             4 NNE WAYNOKA           36.64N 98.85W
04/21/2004  1.75 INCH        WOODS              OK   PUBLIC

0810 PM     HAIL             PONTOTOC                34.48N 96.62W
04/21/2004  1.00 INCH        JOHNSTON           OK   CO-OP OBSERVER

0830 PM     HAIL             9 W DURANT              33.99N 96.53W
04/21/2004  2.50 INCH        BRYAN              OK   PUBLIC

0830 PM     HAIL             7 E MOORELAND           36.44N 99.08W
04/21/2004  1.00 INCH        WOODWARD           OK   TRAINED SPOTTER

0830 PM     HAIL             4 E CURTIS              36.44N 99.07W
04/21/2004  1.00 INCH        WOODWARD           OK   TRAINED SPOTTER

0840 PM     HAIL             13 E WAYNOKA            36.58N 98.65W
04/21/2004  1.00 INCH        WOODS              OK   TRAINED SPOTTER

0848 PM     HAIL             1 E VICI                36.15N 99.28W
04/21/2004  1.00 INCH        DEWEY              OK   TRAINED SPOTTER

0848 PM     HAIL             VICI                    36.15N 99.30W
04/21/2004  1.00 INCH        DEWEY              OK   TRAINED SPOTTER

0900 PM     HAIL             WAKITA                  36.88N 97.92W
04/21/2004  1.00 INCH        GRANT              OK   PUBLIC

0900 PM     HAIL             6 SSE QUINLAN           36.37N 99.00W
04/21/2004  0.75 INCH        WOODWARD           OK   PUBLIC

0915 PM     TSTM WND GST     19 N CHESTER            36.49N 98.92W
04/21/2004  60 MPH           MAJOR              OK   PUBLIC

            WIND SPEED ESTIMATED

0915 PM     HAIL             CROMWELL                35.34N 96.45W
04/21/2004  1.00 INCH        SEMINOLE           OK   EMERGENCY MNGR

0915 PM     TSTM WND GST     CROMWELL                35.34N 96.45W
04/21/2004  60 MPH           SEMINOLE           OK   PUBLIC

            WIND SPEED ESTIMATED

0915 PM     HAIL             DACOMA                  36.66N 98.56W
04/21/2004  1.75 INCH        WOODS              OK   PUBLIC

0930 PM     HAIL             19 N CHESTER            36.49N 98.92W
04/21/2004  1.00 INCH        MAJOR              OK   PUBLIC

1000 PM     HAIL             LAMBERT                 36.68N 98.42W
04/21/2004  1.75 INCH        ALFALFA            OK   PUBLIC

1015 PM     HAIL             3 SW RENFROW            36.89N 97.69W
04/21/2004  0.88 INCH        GRANT              OK   PUBLIC

            HAIL CAUSED DAMAGE TO WHEAT CROP

1015 PM     TSTM WND GST     3 SW RENFROW            36.89N 97.69W
04/21/2004  60 MPH           GRANT              OK   PUBLIC

            WIND DOWNED SEVERAL 2 TO 3 INCH TREE LIMBS

1035 PM     HAIL             RINGWOOD                36.38N 98.25W
04/21/2004  0.75 INCH        MAJOR              OK   PUBLIC

1130 PM     TSTM WND DMG     ENID                    36.40N 97.88W
04/21/2004                   GARFIELD           OK   EMERGENCY MNGR

            1 MILE WIDE SWATH OF WIND DAMAGE IN THE WESTERN BUSINESS
            DISTRICT ALONG US HIGHWAY 412 WEST OF US HIGHWAY 81. ROOF
            DAMAGE TO HOMELAND STORE AND STEVENS FORD DEALERSHIP.

1130 PM     TSTM WND GST     6 S BILLINGS            36.44N 97.44W
04/21/2004  60 MPH           NOBLE              OK   PUBLIC

            WIND SPEED ESTIMATED

1145 PM     HAIL             MARSHALL                36.16N 97.62W
04/21/2004  0.75 INCH        LOGAN              OK   PUBLIC

1200 AM     HAIL             7 SE MARLAND            36.49N 97.06W
04/22/2004  0.75 INCH        NOBLE              OK   PUBLIC

1200 AM     TSTM WND DMG     8 ESE MARLAND           36.52N 97.02W
04/22/2004                   NOBLE              OK   PUBLIC

            2 FOOT DIAMETER TREE DOWNED

1230 AM     HAIL             RIPLEY                  36.02N 96.90W
04/22/2004  0.75 INCH        PAYNE              OK   PUBLIC

&&

KT
Special weather statement, Apr 22, 3:22 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT THU APR 22 2004

OKZ045-TXZ090-222130-
CLAY TX-JEFFERSON OK-
422 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES.

STRONG THUNDERSTORMS HAVE DEVELOPED OVER THE LAST 15 MINUTES
ACROSS SOUTHEAST CLAY COUNTY AND NEW STORMS ARE DEVELOPING
OVER SOUTHERN JEFFERSON COUNTY.  SOME STRENGTHENING IS LIKELY
AND WARNINGS MAY BE REQUIRED.

SIX
Special weather statement, Apr 22, 3:39 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT THU APR 22 2004

OKZ030-031-222200-
POTTAWATOMIE OK-SEMINOLE OK-
439 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

STRONG TO SEVERE THUNDERSTORM HAVE DEVELOP QUICKLY AND ADDTIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER POTTAWATOMIE AND SEMINOLE
COUNTIES WITHIN THE HOUR.

PEOPLE IN POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SIX
Special weather statement, Apr 22, 3:59 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT THU APR 22 2004

OKZ045-046-050-222215-
CARTER OK-JEFFERSON OK-LOVE OK-
459 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON AND LOVE
COUNTIES.

THUNDERSTORMS ARE CONTINUE TO DEVELOP ACROSS EASTERN JEFFERSON
AND FAR SOUTHEAST CLAY COUNTY THIS AFTERNOON.  THE STORMS
ARE MOVING TO THE NORTHEAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CARTER...JEFFERSON AND LOVE COUNTIES...INCLUDING THE CITY
OF ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SIX

The radar

The Norman radar (KTLX), 51 km away, was scanning. The volume nearest the first event began at 23:09 UTC.

Open the radar archive at this moment

Event by event

12 hail, 1 tornado. Local standard time, as filed.

Hail, Seminole

When
April 22, 5:08 PM CST
Where
Seminole County, 5 mi SW of Seminole
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.183, -96.750

Hail was observed on Highway 59, three miles west of Highway 99.

Hail, Seminole

When
April 22, 5:15 PM CST
Where
Seminole County, Seminole
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.233, -96.683

Hail was reported covering the ground.

Hail, Garvin

When
April 22, 5:15 PM CST
Where
Garvin County, 5 mi N of Hennepin
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.567, -97.350

Tornado, Seminole

When
April 22, 5:21 PM CST
Where
Seminole County, 3 mi NE of Bowlegs
Rating
F0
Path length
0.1 mi
Path width
20 yd
Reported by
STORM CHASER
Coordinates
35.183, -96.633

This very brief tornado lasted for less than 30 seconds and was observed by a storm chaser. There is no known damage.

Hail, Seminole

When
April 22, 5:22 PM CST
Where
Seminole County, 1 mi S of Seminole
Measured
1.75 in hail
Reported by
AMATEUR RADIO
Coordinates
35.217, -96.683

Hail was observed at Highway 99.

Hail, Seminole

When
April 22, 6:00 PM CST
Where
Seminole County, Wewoka
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.150, -96.483

Hail, Lincoln

When
April 22, 7:19 PM CST
Where
Lincoln County, 5 mi N of Prague
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.550, -96.683

Hail, Lincoln

When
April 22, 7:19 PM CST
Where
Lincoln County, 5 mi W of Prague
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.483, -96.767

Hail, Lincoln

When
April 22, 7:20 PM CST
Where
Lincoln County, 10 mi NW of Prague
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.583, -96.817

Hail, Seminole

When
April 22, 9:40 PM CST
Where
Seminole County, 1 mi S of Seminole
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.217, -96.683

Hail, Canadian

When
April 22, 10:50 PM CST
Where
Canadian County, 1 mi SE of El Reno
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.517, -97.950

Hail was reported falling near the intersection of Highway 66 and Highway 81.

Hail, Canadian

When
April 22, 11:04 PM CST
Where
Canadian County, Piedmont
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.650, -97.750

Hail, Oklahoma

When
April 22, 11:26 PM CST
Where
Oklahoma County, 3 mi NE of Edmond
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.683, -97.450

Hail was observed at Interstate 35 and Covell Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2004Every state in 2004This day in weather historyThe tornado archive for Oklahoma, 2004Warnings in Oklahoma, April 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5390254, 5390255, 5390424, 5390423, 5390256, 5390415, 5390416, 5390417, 5390422, 5390418, 5390419, 5390420, 5390421.